Bacchus has arrived

Page 2 of 2 First 12

  1. Quote Originally Posted by muree View Post
    gave bachhus a try yesterday, took 3 caps at 10.45 am the alert feeling came in immediately and an hour later got a mild euphoric feeling. I usually need coffee in the afternoon to stay reasonably productive and yesterday didnt need any. the energy, focus and mild euphoria lasted for around 6 hrs and gradually tapered down. By evening 7 pm the effects were all gone and had no issues with sleep by 9.30 pm.
    Quote Originally Posted by determination View Post
    I have used bacchus a couple of times and I really enjoy it. It gives me smooth steady energy and I seem to be a lot more positive and in a much better mood. It is a great afternoon stim. It has not affected my sleep at all. Would it be too much 5-htp if I took Helios in the same day with it?
    I just got mine too and I get the same feeling from it
    -Chaos and Pain Rep -
    www.chaosandpain.com
    20% off = brice20 (Not my personal code - just there to hook up AM members)


  2. Day three using Bacchus. So far I'm loving it! Will post some more details after a few more days of using it.
    Chaos & Pain Rep
    •   
       


  3. Quote Originally Posted by pyrobatt View Post
    Our products are designed to be stacked.
    Not to beat a dead horse or anything (since my last question was ignored) but it seems like a very bad idea to stack the two. Bacchus already has a large does of an SSRI (although kanna is really more of an SRI since it's not very selective), includes 100 mg of 5-htp and rhodiola. All increase serotonin. Helios has 300 mg of 5-htp and curcumin (which also increases serotonin). Looking online and talking to a doctor (spoke to mine about it a while back), and all will recommend that you not take 5-htp with SSRIs. If taking both products at the same time, you'd be taking 400 mg of 5-htp (which is a very large dose) with a very large dose of an SRI...along with at least two other supplements that increase serotonin (and that's ignoring the piperine in Helios which would also impact things). Doesn't seem like that would be a very good idea and I'm a little surprised to see you say (in a not very direct manner) that it's okay.

  4. Quote Originally Posted by jarrellt67 View Post
    Not to beat a dead horse or anything (since my last question was ignored) but it seems like a very bad idea to stack the two. Bacchus already has a large does of an SSRI (although kanna is really more of an SRI since it's not very selective), includes 100 mg of 5-htp and rhodiola. All increase serotonin. Helios has 300 mg of 5-htp and curcumin (which also increases serotonin). Looking online and talking to a doctor (spoke to mine about it a while back), and all will recommend that you not take 5-htp with SSRIs. If taking both products at the same time, you'd be taking 400 mg of 5-htp (which is a very large dose) with a very large dose of an SRI...along with at least two other supplements that increase serotonin (and that's ignoring the piperine in Helios which would also impact things). Doesn't seem like that would be a very good idea and I'm a little surprised to see you say (in a not very direct manner) that it's okay.
    I've seen this done few times in some very recent postings. Sounds like they could go for adding someone to their team who knows how to answer the questions that aren't on the website.



    like myself
    kaos weckt das beste in uns. ruhe in frieden bruder

  5. Quote Originally Posted by TheVenom View Post
    Sounds like they could go for adding someone to their team who knows how to answer these types of things.



    like myself
    Hahaha or @pyrobatt - dude is a knowledge bomb
    -Chaos and Pain Rep -
    www.chaosandpain.com
    20% off = brice20 (Not my personal code - just there to hook up AM members)
    •   
       


  6. Quote Originally Posted by jarrellt67 View Post
    Not to beat a dead horse or anything (since my last question was ignored) but it seems like a very bad idea to stack the two. Bacchus already has a large does of an SSRI (although kanna is really more of an SRI since it's not very selective), includes 100 mg of 5-htp and rhodiola. All increase serotonin. Helios has 300 mg of 5-htp and curcumin (which also increases serotonin). Looking online and talking to a doctor (spoke to mine about it a while back), and all will recommend that you not take 5-htp with SSRIs. If taking both products at the same time, you'd be taking 400 mg of 5-htp (which is a very large dose) with a very large dose of an SRI...along with at least two other supplements that increase serotonin (and that's ignoring the piperine in Helios which would also impact things). Doesn't seem like that would be a very good idea and I'm a little surprised to see you say (in a not very direct manner) that it's okay.
    I see it now, sorry I didn't answer brother.

    300 to 500 mg is the dosage for 5htp, usually spread out. Some are a fan of spreading the dosage of 5htp and some like a big dose.

    Kanna and rhod and 5htp are not something that has a huge risk for serotonin syndrome unless dosed ridiculously high. Why would you want to anyway? High doses of rhod made you fatigued same with 5htp.

    I can however say that st johns wort is something I wouldn't add to the stack.

    Prescription ssris are much more likely the culprit. You see people on reddit accidentally mix antidepressants and start 5htp, rhod, stjohns wort, and kanna at the same time because "more will make me even less depressed"

    As always, play around with dosages to see whats right for you.
    Online community manager/lead rep of Chaos and Pain,LLC and Fundamental Nutrition.Check us out!chaosandpain.com fnsupps.com Follow me on instagram:@pyrobatt

  7. Quote Originally Posted by pyrobatt View Post
    I see it now, sorry I didn't answer brother.

    300 to 500 mg is the dosage for 5htp, usually spread out. Some are a fan of spreading the dosage of 5htp and some like a big dose.

    Kanna and rhod and 5htp are not something that has a huge risk for serotonin syndrome unless dosed ridiculously high. Why would you want to anyway? High doses of rhod made you fatigued same with 5htp.

    I can however say that st johns wort is something I wouldn't add to the stack.

    Prescription ssris are much more likely the culprit. You see people on reddit accidentally mix antidepressants and start 5htp, rhod, stjohns wort, and kanna at the same time because "more will make me even less depressed"

    As always, play around with dosages to see whats right for you.
    I agree that you don't want to dose kanna, rhodiola and 5-htp high. I mean, I can take 500 mg of rhodiola before bed and it knocks me out for the night while 200 mg will increase my anxiety. Crazy how much a difference the dosage makes. However, one of the issues I have is that I don't see anywhere on the bottle the total percent alkaloids or percent mesembrine for the kanna. That, combined with most products using 25 mg of the extract...which is just a 2:1 extract so nothing that strong, makes it seem like the kanna is (or has the potential to be) dosed very high (at least, until more information is provided about the kanna used in the product). Combining that with a high dose of 5-htp (500 mg is a high dose), curcumin, rhodiola...and especially piperine (which is a pretty strong mao inhibitor), I feel is a cause for concern if stacking the two products.

    Sorry, I'm not trying to be difficult or trash the product. I really do think it looks like a good product. I just felt people should be aware of the risk when combining it with other products (make them aware and hopefully do their own research and/or discuss it with their doctor if on medication).

  8. Name:  bacchus.jpg
Views: 37
Size:  70.1 KB
    -Chaos and Pain Rep -
    www.chaosandpain.com
    20% off = brice20 (Not my personal code - just there to hook up AM members)
  •   

      
     

Similar Forum Threads

  1. The BLACK HOLE has arrived at the Planet!
    By stryder in forum Nutraplanet
    Replies: 10
    Last Post: 08-01-2006, 09:07 AM
  2. new PL'ing equipment has arrived
    By kelsey in forum Powerlifting/Strongman
    Replies: 6
    Last Post: 03-04-2006, 09:23 PM
  3. Sesathin has arrived!
    By stryder in forum Nutraplanet
    Replies: 3
    Last Post: 05-16-2005, 02:47 PM
  4. GAME DAY HAS ARRIVED post your prediction!
    By jminis in forum Sports Talk
    Replies: 74
    Last Post: 02-07-2005, 10:52 PM
Log in
Log in